Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 22, 2005, 10:58 PM CST for Delta County, Lamar County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2005, 10:58 PM CST (04:58 UTC)
- Expired
- Feb 23, 2005, 12:00 AM CST
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Delta County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 194 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1490 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 230459 SVRFWD TXC119-277-230600- /O.NEW.KFWD.SV.W.0002.050223T0458Z-050223T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1058 PM CST TUE FEB 22 2005 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN LAMAR COUNTY IN NORTHEAST TEXAS EASTERN DELTA COUNTY IN NORTHEAST TEXAS * UNTIL MIDNIGHT CST * AT 1053 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM LOCATED NEAR PATTONVILLE...OR ABOUT 9 MILES SOUTHEAST OF PARIS...AND MOVING NORTHEAST AT 20 MPH. ANOTHER SEVERE STORM WAS LOCATED 5 MILES EAST OF COOPER. QUARTER SIZE HAIL IS POSSIBLE FROM THESE STORMS. * THE SEVERE THUNDERSTORM WILL BE NEAR... PATTONVILLE BY 1105 PM CST BLOSSOM BY 1115 PM CST FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3351 9574 3333 9566 3344 9531 3384 9536 $$
2 follow-up statements
000 WWUS54 KFWD 230520 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1118 PM CST TUE FEB 22 2005 TXC119-277-230600- /O.CON.KFWD.SV.W.0002.000000T0000Z-050223T0600Z/ LAMAR TX-DELTA TX- 1118 PM CST TUE FEB 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CST FOR EASTERN DELTA AND EASTERN LAMAR COUNTIES... AT 1113 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BLOSSOM...OR ABOUT 9 MILES EAST OF PARIS. OTHER SEVERE STORMS WERE LOCATED NEAR BROADWAY...AND NEAR COOPER. MOVEMENT WAS NORTHEAST AT 25 MPH. HAIL TO QUARTER SIZE IS POSSIBLE FROM THESE STORMS. FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES. RAINFALL OF UP TO 3/4 INCH PER HOUR IS ALSO POSSIBLE WITH THESE STORMS. LAT...LON 3349 9578 3332 9570 3344 9531 3383 9531 $$
000
WWUS54 KFWD 230541
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CST TUE FEB 22 2005
TXC119-277-230600-
/O.CON.KFWD.SV.W.0002.000000T0000Z-050223T0600Z/
LAMAR TX-DELTA TX-
1139 PM CST TUE FEB 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CST FOR
EASTERN DELTA AND EASTERN LAMAR COUNTIES...
AT 1137 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SUN VALLEY...OR JUST SOUTH OF PARIS. ANOTHER
SEVERE STORM WAS LOCATED 5 MILES NORTH OF COOPER. MOVEMENT WAS
NORTHEAST AT 25 MPH.
SPOTTERS REPORTED NICKEL SIZE HAIL ON THE SOUTH SIDE OF PARIS AT
1138 PM.
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.
LAT...LON 3350 9575 3336 9564 3353 9532 3386 9532
3387 9547
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 9:33 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 22, 9:33 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CST TUE FEB 22 2005
.UPDATE...
AN UPDATE WILL BE ISSUED SHORTLY TO REFLECT CLEARING THE EASTERN
PORTION OF WATCH 32.
42
&&
.UPDATE...
913 PM...
HAVE ISSUED AN UPDATE TO REFLECT CURRENT PRECIP AND CDFNT
TRENDS. 42
&&
.UPDATE...
614 PM...
UPDATED PACKAGE FOR WATCH 32.
42
&&
.AVIATION...
550 PM CST...
WE WILL CONTINUE WITH A WET FORECAST FOR THE NEXT 24 HOURS...AS
MODEL GUIDANCE CONTINUES TO BE IN GOOD AGREEMENT ON DEVELOPMENT OF
WIDESPREAD CONVECTION ACROSS NORTH TEXAS LATER THIS EVENING. THIS
WILL OCCUR AS A WEAK SHORTWAVE TROUGH ENHANCES THE LOW-LEVEL
JET...AS IT TRANSLATES THROUGH SOUTHWEST FLOW ALOFT. WILL INCREASE
TSRA CHANCES FOR ALL SITES AFTER 23/06Z...WITH BULK OF PRECIPITATION
EXPECTED TO MOVE EWD ON WEDNESDAY MORNING. LINGERING LIGHT RAIN WILL
BE POSSIBLE THROUGH END OF THE FORECAST PERIOD. CIGS WILL REMAIN
IFR/MVFR THROUGH THE PERIOD AT KACT...AND SHOULD LOWER TO MVFR BY
23/03Z AT THE METROPLEX TAF SITES...WITH LIFR LIKELY DURING PERIODS
OF PRECIPITATION. OTHERWISE...SOUTHEAST SURFACE WINDS WILL BACK TO
THE NORTHEAST THROUGH THE PERIOD...AS A STRONGER COLD FRONT PUSHES
SOUTHWARD ACROSS THE REGION.
65/DD
&&
.UPDATE...
HAVE UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH 31 FOR THIS
EVENING. 42
&&
.DISCUSSION...
340 PM...
DIFFICULT FORECAST IN THE SHORT TERM WITH A RAPIDLY CHANGING AND
HIGHLY MESOSCALE EVENT ON HAND. UPPER LOW IS EDGING CLOSER TO
CALIFORNIA...WITH SHORTWAVE ENERGY NOW CLEARLY EVIDENT ON WATER
VAPOR TO OUR SOUTHWEST. ONE SHORTWAVE CURRENTLY MOVING ACROSS THE
RIO GRANDE...WITH A SECOND AND MORE DEFINED SHORTWAVE JUST NOW
ONSHORE OF WESTERN MEXICO. ATMOSPHERE HAS BECOME MODERATELY
UNSTABLE THIS AFTERNOON...BUT SO FAR LACK OF UPPER FORCING OR
DEFINITIVE MESOSCALE BOUNDARIES HAS KEPT THINGS QUIET. THIS SHOULD
CHANGE SOON WITH CONVECTION EXPECTED TO FIRE TO OUR WEST WHERE AN
ENHANCEMENT IN CU IS NOW SEEN AS THE FIRST SHORTWAVE COMES ACROSS.
THERE IS UNANIMOUS AGREEMENT IN THE MODELS THAT CONVECTION WILL
DEVELOP AND ORGANIZE OVER THE CWA THIS EVENING. SPC HAS MUCH OF THE
AREA IN SLIGHT RISK AND HPC HAS THE NORTHERN COUNTIES OUTLINED IN
SLIGHT RISK FOR EXCESSIVE RAINFALL. STRONG FORCING ALOFT WILL
COMBINE WITH INSTABILITY AND AN INCREASINGLY MOIST BOUNDARY LAYER TO
PRODUCE DEEP/STRONG CONVECTION. HAVE LIMITED MENTION OF SEVERE TO
THE WESTERN ZONES WHERE CONVECTION SHOULD ENTER FIRST AND THIS IS
ALSO WHERE SPC HAS THE RISK FOR VERY LARGE HAIL. STORMS SHOULD
CONGEAL INTO A MESOSCALE CONVECTIVE SYSTEM IN THE NW WITH CORFIDI
VECTORS INDICATING EASTWARD MOVEMENT PARALLEL TO THE STATIONARY
FRONT AT ONLY 10 KNOTS. THIS POINTS TO A POTENTIAL FOR TRAINING
ECHOS NORTH OF I-20 AND HAVE ISSUED A FLOOD WATCH FOR THIS AREA.
ACROSS THE SOUTH JUST SCATTERED SHOWERS/STORMS ARE EXPECTED AS THE
FRONTAL BOUNDARY WILL BE TOO FAR NORTH TO HELP FOCUS RAINFALL.
FRONT WILL SLOWLY SLIDE SOUTH TONIGHT IN THE WAKE OF THE CONVECTIVE
COMPLEX. WILL KEEP LIKELY POPS GOING WEDNESDAY...BUT HEAVY RAIN
THREAT WILL SHIFT TO THE SOUTH. SOME SEVERE STORMS POSSIBLE ACROSS
THE SOUTH TOMORROW AFTERNOON...BUT CONVECTION TONIGHT MAY NEGATIVELY
IMPACT PROGGED INSTABILITIES AND SHEAR. THE MODELS WERE A LITTLE
COOLER/DRIER THIS RUN AND HAVE GENERALLY KEPT THE TREND OF MOSTLY
CLOUDY SKIES AND SLIGHT CHANCES OF RAIN. RIGHT NOW SOME LIGHT RAIN
IS POSSIBLE THURSDAY AND AGAIN SATURDAY. DUE TO LACK OF CONSISTENCY
PULLED THE CHANCES OUT OF THE OTHER DAYS...BUT LEFT 10 PERCENT POPS
IN THE GRIDS. SOME WARMER WEATHER POSSIBLE EARLY NEXT WEEK AS SWLY
LOW LEVEL FLOW BECOMES ESTABLISHED.
TR/92
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 56 60 40 50 / 90 60 40 10
WACO, TX 59 67 45 51 / 70 60 50 20
PARIS, TX 49 54 40 50 / 90 60 40 10
DENTON, TX 52 58 39 49 / 90 60 40 10
MCKINNEY, TX 53 58 40 50 / 90 60 40 10
DALLAS, TX 57 60 40 50 / 90 60 40 10
TERRELL, TX 57 61 41 51 / 90 60 40 10
CORSICANA, TX 58 65 46 51 / 80 60 40 10
TEMPLE, TX 60 70 46 51 / 70 60 50 30
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES...COLLIN...COOKE...DALLAS...DELTA...
DENTON...EASTLAND...ELLIS...ERATH...FANNIN...
GRAYSON...HOOD...HOPKINS...HUNT...JACK...JOHNSON...
KAUFMAN...LAMAR...MONTAGUE...PALO PINTO...PARKER...
RAINS...ROCKWALL...SOMERVELL...STEPHENS...TARRANT...
VAN ZANDT...WISE...AND YOUNG.
&&Hazardous weather outlook, Feb 22, 6:10 PM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 610 PM CST TUE FEB 22 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 610 PM CST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ...FLOOD WATCH IN EFFECT TONIGHT NORTHERN HALF... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS MAY ALSO PRODUCE HEAVY RAIN... RESULTING IN THE RISK OF FLASH FLOODING...THUS A FLOOD WATCH HAS BEEN ISSUED FOR THE AREA ALONG AND NORTH OF AN EASTLAND...TO CANTON. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF AN EASTLAND...TO ATHENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING WEST OF THE I-35 CORRIDOR...AND ACTIVATION MAY BE NEEDED ACROSS THE REST OF THE AREA AFTER 9 PM. 58
In the hours before
Local storm report, Feb 22, 6:41 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CST TUE FEB 22 2005
CORRECTED TIME OF EVENT.
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0615 PM HAIL OLNEY 33.36N 98.76W
02/22/2005 0.88 INCH YOUNG TX EMERGENCY MNGRSpecial weather statement, Feb 22, 7:17 PM CST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 717 PM CST TUE FEB 22 2005 TXZ101-116-230215- JACK-PALO PINTO- 717 PM CST TUE FEB 22 2005 ...SIGNIFICANT WEATHER UPDATE... AT 717 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM 17 MILES EAST OF SOUTH BEND...OR 13 MILES SOUTHEAST OF GRAHAM...MOVING NORTHEAST AT 15 MPH. PERRIN...SALESVILLE AND VINEYARD ARE IN THE PATH OF THIS STORM. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
Special weather statement, Feb 22, 9:03 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 903 PM CST TUE FEB 22 2005 TXZ100-115-230400- STEPHENS-YOUNG- 903 PM CST TUE FEB 22 2005 ...SIGNIFICANT WEATHER UPDATE... AT 903 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM 4 MILES WEST OF CRYSTAL FALLS...OR 10 MILES NORTH OF BRECKENRIDGE...MOVING NORTHEAST AT 35 MPH. CRYSTAL FALLS...GRAHAM...IVAN...JEAN...LOVING...MURRAY AND SOUTH BEND ARE IN THE PATH OF THIS STORM. PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Feb 22, 9:40 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 940 PM CST TUE FEB 22 2005 TXZ129-141-230515- COMANCHE-EASTLAND- 943 PM CST TUE FEB 22 2005 ...SIGNIFICANT WEATHER UPDATE... AT 942 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES NORTH OF LAKE BROWNWOOD...MOVING NORTHEAST AT 20 MPH. DE LEON...EASTLAND...GORMAN AND RISING STAR ARE IN THE PATH OF THIS CLUSTER OF STORMS. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. SEVERE THUNDERSTORM WARNINGS MAY BE NEEDED FOR PARTS OF COMANCHE AND EASTLAND COUNTIES IF THE STORMS INTENSIFY. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Feb 22, 9:41 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CST TUE FEB 22 2005 TXZ092-093-103-104-118>120-133-134-144-145-157>160-230400- BELL-BOSQUE-COLLIN-COOKE-CORYELL-DALLAS-DENTON-ELLIS-FALLS-GRAYSON- HILL-JOHNSON-MCLENNAN-ROCKWALL-TARRANT- 941 PM CST TUE FEB 22 2005 ...SEVERE THUNDERSTORM WATCH CLEARED... THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF SEVERE THUNDERSTORM WATCH 32. AREAS CLEARED FROM THE SEVERE THUNDERSTORM WATCH INCLUDE IN NORTH CENTRAL TEXAS THIS WATCH INCLUDES 15 COUNTIES BELL BOSQUE COLLIN COOKE CORYELL DALLAS DENTON ELLIS FALLS GRAYSON HILL JOHNSON MCLENNAN ROCKWALL TARRANT TXZ091-100>102-117-131-132-143-156-230600- HAMILTON-HOOD-JACK-LAMPASAS-MONTAGUE-PARKER-SOMERVELL-WISE-YOUNG- 941 PM CST TUE FEB 22 2005 SEVERE THUNDERSTORM WATCH 32 REMAINS VALID UNTIL MIDNIGHT CST WEDNESDAY MORNING FOR THE FOLLOWING AREAS IN NORTH CENTRAL TEXAS THIS WATCH INCLUDES 9 COUNTIES HAMILTON HOOD JACK LAMPASAS MONTAGUE PARKER SOMERVELL WISE YOUNG 58
Special weather statement, Feb 22, 10:29 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1029 PM CST TUE FEB 22 2005 TXZ093-103-104-230530- COLLIN-DENTON-GRAYSON- 1029 PM CST TUE FEB 22 2005 ...SIGNIFICANT WEATHER UPDATE... AT 1029 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM SOUTHWEST OF SANGER...TO NEAR JUST NORTH OF DENTON...TO NEAR PLANO. MOVEMENT WAS NORTHEAST AT 20 MPH. THE STORMS SHOULD MOVE OVER PLANO...MCKINNEY...SANGER...AND VAN ALSTYNE BY 1130 PM. BRIEF HEAVY RAINFALL AND PEA-SIZED HAIL CAN BE EXPECTED FROM THESE STORMS.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 11:06 PM CST | Severe Thunderstorm Warning | FWD | Collin | 54 min |
| Feb 22, 11:50 PM CST | Flash Flood Warning | FWD | Comanche | 3 hr |
| Feb 22, 11:55 PM CST | Severe Thunderstorm Warning | FWD | Lamar | 65 min |
| Feb 23, 12:00 AM CST | Severe Thunderstorm Warning | FWD | Mills | 45 min |
| Feb 23, 12:00 AM CST | Severe Thunderstorm Warning | FWD | Collin | 60 min |
| Feb 23, 12:29 AM CST | Severe Thunderstorm Warning | FWD | Fannin | 61 min |
| Feb 23, 12:41 AM CST | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 64 min |
| Feb 23, 12:43 AM CST | Severe Thunderstorm Warning | FWD | Grayson | 62 min |
| Feb 23, 12:57 AM CST | Flash Flood Warning | FWD | Mills | 2 hr |
| Feb 23, 12:59 AM CST | Severe Thunderstorm Warning | FWD | Lamar | 61 min |
| Feb 23, 1:02 AM CST | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| Feb 23, 1:32 AM CST | Severe Thunderstorm Warning | FWD | Hunt | 58 min |
| Feb 23, 1:42 AM CST | Flash Flood Warning | FWD | Erath, Hamilton | 2 hr |
| Feb 23, 1:47 AM CST | Severe Thunderstorm Warning | FWD | Hamilton | 58 min |
| Feb 23, 2:11 AM CST | Severe Thunderstorm Warning | FWD | Bosque | 64 min |
| Feb 23, 2:56 AM CST | Flash Flood Warning | FWD | Mills | 2 hr |
| Feb 23, 3:10 AM CST | Flash Flood Warning | FWD | Bosque | 3 hr |
| Feb 23, 3:48 AM CST | Flash Flood Warning | FWD | Hamilton | 117 min |
| Feb 23, 4:49 AM CST | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 44 min |
| Feb 23, 6:20 AM CST | Flash Flood Warning | FWD | Bell | 115 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.